A female high school student from Turkey’s southern Antalya thought that she’d seen it all when she suffered severe panic attacks and sleep disorders due to exam anxiety – but the worst was yet to come.
The 17-year-old teen, Hikmet Mina Kara, went to a psychiatrist to cope with stress and was diagnosed with “bipolar and adjustment disorder” 20 days ago.
Her psychiatrist recommended a medical treatment focused on the diagnosis.
After taking the drugs that have not yet been revealed, she started to develop some mysterious red and purple rashes that later turned into blisters.
The family took their beloved daughter straight to the emergency room with the skin on her lips and face peeling, leading to a diagnosis of a rare condition called Stevens Johnson Syndrome (SJS), a severe skin reaction which is often triggered by certain medication.
Being burned alive by a deadly reaction to the unnamed drug, Mina lost her vision, her devastated mother said.
Kara, who remains in intensive care, might also suffer organ damage if her situation deteriorates.
Stevens Johnson Syndrome (SJS) is a rare but life-threatening disorder that affects the skin, mucous membrane, genitals and eyes.